Open Access System for Information Sharing

Login Library

 

Article
Cited 1 time in webofscience Cited 0 time in scopus
Metadata Downloads

Jacobi forms and Hilbert-Siegel modular forms over totally real fields and self-dual codes over polynomial rings Z_{2m}[x}/<g(x)>

Title
Jacobi forms and Hilbert-Siegel modular forms over totally real fields and self-dual codes over polynomial rings Z_{2m}[x}/<g(x)>
Authors
Choie, YDougherty, SHongwei Dougherty
POSTECH Authors
Choie, Y
Date Issued
Oct-2012
Publisher
Springer
Keywords
Hilbert Modular form; Jacobi Hilbert modular form; totally real field; polynomial ring; codes over rings; II CODES; LATTICES
URI
http://oasis.postech.ac.kr/handle/2014.oak/15793
ISSN
0381-7032
Article Type
Article
Citation
ARS Combin, vol. 107, page. 141 - 160, 2012-10
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 CHOIE, YOUNG JU
Dept of Mathematics
Read more

Views & Downloads

Browse